# SDR 2TJR20200124320

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Filed by: Toledo Jet Center LLC, repair station 2TJR420B
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 12,291 hours, 8,330 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part serial: 6800057
- Condition: Corroded
- Location: Lt Wing
- Part time: 12,291 hours, 8,330 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON LH WING WHEEL WELL, LH AFT SPAR PN 6922431-3, LOWER CAP AT LWS 32.00
